Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Severe head cold causing heavy fluid filling in both ears, no relief with medicines. Help?

i got a bad head cold about a week ago, i had a lot of mucus ,i blew my nose and everything went black for about 2 or 3 seconds and then got very dizzy for about 3 hours and then i was back to normal, i thought, until about 4 days then the dizziness came back very bad, cant get out of bed, but as long as i lay down i feel find, i am also naushea, went to ER and was told by doctor both windows were full of fluid left ear more than right. they gave me a pill for vommiting and motion sickness pills as well as saline , which dont seem to be helping...please help..
Asked On : Thu, 27 Dec 2012
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response
You seem to have blown too forcefully which has caused the caused the Eustachian tube dysfunction. The fluid has collected because the normal drainage of middle ear through this tube is blocked. The vertigo part can be because of ET dysfunction or can be because of infection travelling to inner ear. You should take a course of antibiotics along with xylometazoline nasal drops, oral decongestants and lalabrynthine sedatives. Do take rest. Do not drive. Take care.
Answered: Mon, 7 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor